# SDR S2YA01007

- Difficulty date: April 30, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N351SK
- Make and model: Dorner DO328300
- Aircraft serial: 3108
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: Entry Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2019 - DCA-GRR - DURING FLIGHT, AN CAS MESSAGE FOR THE CABIN DOOR ILLUMINATED.  THE CREW DIVERTED TO PIT.  MAINTENANCE REPLACED A PROXI SENSOR AND RETURNED THE A/C TO SERVICE.  LATER THE SAME DAY ON FLT 2162 - MKE-IAD, THE CAS MESSAGE FOR THE CABIN DOOR ILLUMINATED.  THE CREW MADE AN AIR-TURN-BACK TO MKE.  MAINTENANCE INSPECTED THE A/C ON THE GROUND AND DURING A MX FLIGHT.  MAINTENANCE ADJUSTED THE SPRING TENSION, RE-RIGGED THE DOOR AND OPERATION CHECKED THE DOOR WITH NO FURTHER DEFECTS.  MAINTENANCE RELEASED THE A/C TO SERVICE.  (M)
